Alert archive / New York / Heat Advisories in 2018
Heat Advisory 4, NWS Buffalo, NY
NWS Buffalo, NY issued this heat advisory at Jul 3, 2018, 4:36 PM EDT for 12 counties in New York. It took effect at Jul 4, 2018, 12:00 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jul 3, 2018, 4:36 PM EDT (20:36 UTC)
- In effect from
- Jul 4, 2018, 12:00 PM EDT
- Expired
- Jul 4, 2018, 7:45 PM EDT
- In force
- 8 hr
- Issued by
- NWS Buffalo, NY
Counties Cayuga County, NY, Erie County, NY, Genesee County, NY, Jefferson County, NY, Lewis County, NY, Livingston County, NY, Monroe County, NY, Niagara County, NY, Ontario County, NY, Orleans County, NY, Oswego County, NY, Wayne County, NY
The radar
The Buffalo radar (KBUF), 118 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.6 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1522 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -65 m²/s²
- 0-3 km storm-relative helicity
- -44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
719 WWUS71 KBUF 032036 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 436 PM EDT Tue Jul 3 2018 NYZ006-007-040445- /O.NEW.KBUF.HT.Y.0004.180704T1600Z-180705T0000Z/ Oswego-Jefferson- Including the cities of Oswego and Watertown 436 PM EDT Tue Jul 3 2018 ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY... The National Weather Service in Buffalo has issued a Heat Advisory, which is in effect from noon to 8 PM EDT Wednesday. * LOCATIONS...Oswego and Jefferson counties. Especially through the Saint Lawrence Valley and lower elevations of Oswego County. * TIMING...From late Wednesday morning through early Wednesday evening. * HEAT INDEX VALUES...In the upper 90s. * IMPACTS...Dangerous heat and humidity will bring an increased risk for heat related illness. The elderly, very young, pregnant, and those with heart and respiratory conditions that don't have access to air conditioning are especially at risk. Prolonged outdoor exposure or strenuous activity may result in heat exhaustion. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Heat Advisory means that a period of hot temperatures is expected. The combination of hot temperatures and high humidity will combine to create a situation in which heat illnesses are possible. Drink plenty of fluids...stay in an air-conditioned room...stay out of the sun...and check in on relatives and neighbors. Take extra precautions if you work or spend time outside. when possible...reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work...the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency - call 9 1 1. && $$ Thomas
5 follow-up statements
486 WWUS71 KBUF 040242 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 1042 PM EDT Tue Jul 3 2018 NYZ006-007-041045- /O.CON.KBUF.HT.Y.0004.180704T1600Z-180705T0000Z/ Oswego-Jefferson- Including the cities of Oswego and Watertown 1042 PM EDT Tue Jul 3 2018 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY... * LOCATIONS...Oswego and Jefferson counties. Especially through the Saint Lawrence Valley and lower elevations of Oswego County. * TIMING...From late Wednesday morning through early Wednesday evening. * HEAT INDEX VALUES...In the upper 90s. * IMPACTS...Dangerous heat and humidity will bring an increased risk for heat related illness. The elderly, very young, pregnant, and those with heart and respiratory conditions that don't have access to air conditioning are especially at risk. Prolonged outdoor exposure or strenuous activity may result in heat exhaustion. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Heat Advisory means that a period of hot temperatures is expected. The combination of hot temperatures and high humidity will combine to create a situation in which heat illnesses are possible. Drink plenty of fluids...stay in an air-conditioned room...stay out of the sun...and check in on relatives and neighbors. Take extra precautions if you work or spend time outside. when possible...reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work...the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency - call 9 1 1. && $$
356 WWUS71 KBUF 040748 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 348 AM EDT Wed Jul 4 2018 NYZ001>005-008-010-011-013-014-085-041600- /O.EXA.KBUF.HT.Y.0004.180704T1600Z-180705T0000Z/ Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Lewis-Northern Erie- Genesee-Livingston-Ontario-Southern Erie- Including the cities of Niagara Falls, Medina, Rochester, Newark, Fair Haven, Lowville, Buffalo, Batavia, Geneseo, Canandaigua, Orchard Park, and Springville 348 AM EDT Wed Jul 4 2018 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... The National Weather Service in Buffalo has issued a Heat Advisory, which is in effect from noon today to 8 PM EDT this evening. * LOCATIONS...Niagara, Orleans, Monroe, Wayne, Northern Cayuga, Lewis, Erie, Genesee, Livingston, and Ontario counties. * TIMING...From late this morning through early this evening. * HEAT INDEX VALUES...In the mid to upper 90s. * IMPACTS...Heat and humidity will bring an increased risk for heat related illness. The elderly, very young, pregnant, and those with heart and respiratory conditions that don't have access to air conditioning are especially at risk. Prolonged outdoor exposure or strenuous activity may result in heat exhaustion. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Heat Advisory means that a period of hot temperatures is expected. The combination of hot temperatures and high humidity will combine to create a situation in which heat illnesses are possible. Drink plenty of fluids...stay in an air-conditioned room...stay out of the sun...and check in on relatives and neighbors. Take extra precautions if you work or spend time outside. when possible...reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work...the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency - call 9 1 1. && $$ NYZ006-007-041600- /O.CON.KBUF.HT.Y.0004.180704T1600Z-180705T0000Z/ Oswego-Jefferson- Including the cities of Oswego and Watertown 348 AM EDT Wed Jul 4 2018 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... * LOCATIONS...Oswego and Jefferson counties. Especially through the Saint Lawrence Valley and lower elevations of Oswego County. * TIMING...From late this morning through early this evening. * HEAT INDEX VALUES...In the mid to upper 90s. * IMPACTS...Heat and humidity will bring an increased risk for heat related illness. The elderly, very young, pregnant, and those with heart and respiratory conditions that don't have access to air conditioning are especially at risk. Prolonged outdoor exposure or strenuous activity may result in heat exhaustion. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Heat Advisory means that a period of hot temperatures is expected. The combination of hot temperatures and high humidity will combine to create a situation in which heat illnesses are possible. Drink plenty of fluids...stay in an air-conditioned room...stay out of the sun...and check in on relatives and neighbors. Take extra precautions if you work or spend time outside. when possible...reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work...the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency - call 9 1 1. && $$
254 WWUS71 KBUF 041526 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 1126 AM EDT Wed Jul 4 2018 NYZ001>008-010-011-013-014-085-042330- /O.CON.KBUF.HT.Y.0004.180704T1600Z-180705T0000Z/ Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson- Lewis-Northern Erie-Genesee-Livingston-Ontario-Southern Erie- Including the cities of Niagara Falls, Medina, Rochester, Newark, Fair Haven, Oswego, Watertown, Lowville, Buffalo, Batavia, Geneseo, Canandaigua, Orchard Park, and Springville 1126 AM EDT Wed Jul 4 2018 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * LOCATIONS...Niagara, Orleans, Monroe, Wayne, Northern Cayuga, Oswego, Jefferson, Lewis, Erie, Genesee, Livingston, and Ontario counties. * TIMING...From late this morning through early this evening. * HEAT INDEX VALUES...In the upper 90s. * IMPACTS...Heat and humidity will bring an increased risk for heat related illness. The elderly, very young, pregnant, and those with heart and respiratory conditions that don't have access to air conditioning are especially at risk. Prolonged outdoor exposure or strenuous activity may result in heat exhaustion. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Heat Advisory means that a period of hot temperatures is expected. The combination of hot temperatures and high humidity will combine to create a situation in which heat illnesses are possible. Drink plenty of fluids...stay in an air-conditioned room...stay out of the sun...and check in on relatives and neighbors. Take extra precautions if you work or spend time outside. when possible...reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work...the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency - call 9 1 1. && $$ SMITH
218 WWUS71 KBUF 041844 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 244 PM EDT Wed Jul 4 2018 NYZ001>008-010-011-013-014-085-050245- /O.NEW.KBUF.HT.Y.0005.180705T1600Z-180706T0000Z/ /O.CON.KBUF.HT.Y.0004.000000T0000Z-180705T0000Z/ Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson- Lewis-Northern Erie-Genesee-Livingston-Ontario-Southern Erie- Including the cities of Niagara Falls, Medina, Rochester, Newark, Fair Haven, Oswego, Watertown, Lowville, Buffalo, Batavia, Geneseo, Canandaigua, Orchard Park, and Springville 244 PM EDT Wed Jul 4 2018 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT THURSDAY... The National Weather Service in Buffalo has issued a Heat Advisory, which is in effect from noon to 8 PM EDT Thursday. * LOCATIONS...Niagara, Orleans, Monroe, Wayne, Northern Cayuga, Oswego, Jefferson, Lewis, Erie, Genesee, Livingston, and Ontario counties. * TIMING...The first Heat Advisory is in effect through early this evening. The second Heat Advisory is in effect from late Thursday morning through early Thursday evening. * HEAT INDEX VALUES...In the upper 90s to around 100. * IMPACTS...Heat and humidity will bring an increased risk for heat related illness. The elderly, very young, pregnant, and those with heart and respiratory conditions that don't have access to air conditioning are especially at risk. Prolonged outdoor exposure or strenuous activity may result in heat exhaustion. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Heat Advisory means that a period of hot temperatures is expected. The combination of hot temperatures and high humidity will combine to create a situation in which heat illnesses are possible. Drink plenty of fluids...stay in an air-conditioned room...stay out of the sun...and check in on relatives and neighbors. Take extra precautions if you work or spend time outside. when possible...reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work...the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency - call 9 1 1. && $$ SMITH
503 WWUS71 KBUF 042345 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 745 PM EDT Wed Jul 4 2018 NYZ001>008-010-011-013-014-085-050745- /O.CAN.KBUF.HT.Y.0004.000000T0000Z-180705T0000Z/ /O.CON.KBUF.HT.Y.0005.180705T1600Z-180706T0000Z/ Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson- Lewis-Northern Erie-Genesee-Livingston-Ontario-Southern Erie- Including the cities of Niagara Falls, Medina, Rochester, Newark, Fair Haven, Oswego, Watertown, Lowville, Buffalo, Batavia, Geneseo, Canandaigua, Orchard Park, and Springville 745 PM EDT Wed Jul 4 2018 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM EDT THURSDAY... ...HEAT ADVISORY IS CANCELLED... The National Weather Service in Buffalo has cancelled the Heat Advisory for today. A heat advisory remains in effect from noon to 8 PM for Thursday. * LOCATIONS...Niagara, Orleans, Monroe, Wayne, Northern Cayuga, Oswego, Jefferson, Lewis, Erie, Genesee, Livingston, and Ontario counties. * TIMING...From late Thursday morning through early Thursday evening. * HEAT INDEX VALUES...In the upper 90s. * IMPACTS...Heat and humidity will bring an increased risk for heat related illness. The elderly, very young, pregnant, and those with heart and respiratory conditions that don't have access to air conditioning are especially at risk. Prolonged outdoor exposure or strenuous activity may result in heat exhaustion. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Heat Advisory means that a period of hot temperatures is expected. The combination of hot temperatures and high humidity will combine to create a situation in which heat illnesses are possible. Drink plenty of fluids...stay in an air-conditioned room...stay out of the sun...and check in on relatives and neighbors. Take extra precautions if you work or spend time outside. when possible...reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work...the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency - call 9 1 1. && $$ Thomas
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this heat advisory went out at Jul 3, 2:48 PM EDT, 1 hour 48 minutes earlier.
Area forecast discussion, Jul 3, 2:48 PM EDT, 1 hour 48 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 248 PM EDT Tue Jul 3 2018 .SYNOPSIS... High pressure stacked over the region will keep the mercury well above normal for the next couple days with heat index values once again nearing advisory levels. The high heat and humidity will finally give way to more comfortable conditions on Friday as a significant cold front will push through the Lower Great Lakes. The more pleasing weather conditions will then persist over the region through the weekend. && .NEAR TERM /THROUGH WEDNESDAY/... High pressure centered over the Eastern Lake Ontario region will guarantee clear...starlit skies tonight across the forecast area. The only cloud cover of note will be some leftover diurnally driven Cu over the Southern Tier...and those clouds will collapse and dissipate by late evening. Otherwise temperatures will settle into the mid 60s across the western counties...with mins ranging from the upper 50s to lower 60s across the North Country. Stacked high pressure will remain over our region on Wednesday. While this will continue to favor fair weather over the North Country and for most of the western counties...the removal of a mid level cap should allow for at least scattered afternoon convection over the Southern Tier. SBCAPE values in excess of 2000 j/kg are forecast for the Southern Tier with convective temps very achievable...only being in the low to mid 80s. Very light winds through 15k ft and PWAT values approaching 2 inches will support storms with torrential downpours with the very moist environment combining with strong updrafts (as proxied by the high CAPE) to encourage higher than normal lightning rates. Will add this to the forecast package. Since H85 temps will once again climb to around 20c on Wednesday... most sites across the lake plains will reach into the 90s. While it will be uncomfortable...dew points in the mid 60s should keep most areas JUST below heat advisory criteria (Apparent temps >94). Until confidence increases...will continue to highlight this potential lin the HWO product. Stay tuned. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... After the prolonged stretch of hot and humid conditions over the past week or so, a welcomed (by most) pattern change will be underway by late in the week thanks to a strong cold front that sweeps through our region Thursday night into Friday morning. Thursday, strengthening surface low pressure will track across the Hudson Bay while its trailing cold front pushes through the upper Great Lakes. Meanwhile, the pattern change aloft will get underway as the mid and upper level ridge that has been dominating our weather and has been the cause of our oppressive heat and humidity over the past week or so, begins its' retrogression to the west and parks itself over the western High Plains and Intermountain West. Mid/upper level ridge will also begin to amplify north well into western Canada, forcing a downstream trough to start to take shape over the eastern third of the U.S. Afternoon temperatures will be a few degrees cooler than Wednesday for inland locations, however the rise in humidity will make it 'feel' a few degrees warmer. Apparent temperatures across the inland lower elevations south and southeast of Lake Ontario may reach the mid 90s and may warrant a Heat Advisory. Being that apparent temperatures are marginal for any headlines as of this time, will hold off for now. In addition, increasing cloud cover and thunderstorms chances add to the uncertainty in meeting criteria. This will continue to be advertised in the HWO. High temperatures will mainly be in the mid to upper 80s, with lower 90s found in the traditional warmer areas across the lake plains and Genesee Valley. The combination of the pre-frontal trough and the lake breeze boundary may initiate thunderstorms across the western Southern Tier late in the day Thursday, that would follow a typical track across the Finger Lakes before reaching the southern Tug Hill region. Meanwhile, northeast of the lakes, much of the Niagara Frontier and Saint Lawrence Valley would be lake shadowed through the day thanks to increased southwesterly flow. Any storms would pose mainly a heavy rain threat (PWATs averaging 1.75"), as steering flow will remain light under 20 knots, and shear remains fairly weak, with likely only an isolated damaging wind threat due to the collapsing of tall thunderstorm cores producing strong downdrafts. The aforementioned cold front will sweep through the area Thursday night into Friday morning. The better forcing along the cold front and loss of daytime lake shadows will give a better chance for most locations to pick up some rainfall. Showers and thunderstorms are likely, however despite a warm/moist uncapped air mass ahead of the front, the combination of overnight timing of the frontal passage, weak shear profiles, and modest mid-level lapse rates will likely limit the severe threat, with again an isolated damaging wind threat due to any strong downdrafts that may be produced by the collapsing of tall, water loaded cores. That said, PWATs approaching two inches with moderate to high instability in place will likely produce some heavy thunderstorms. Even though this will be a progressive cold front, movement may be slow enough that some isolated areas of flash flooding may be possible. This will continue to be advertised in the HWO. Low temperatures Thursday night will be in the mid to upper 60s. Expect to see a clearing and drying trend from northwest to southeast behind the cold front passage as sprawling Canadian high pressure builds into the region Friday. The continued faster timing of the cold front should make for a nice Friday afternoon and evening across the region as humidity levels drop off significantly by later in the day and temperatures return to the 70s. Friday night will finally offer an opportunity to open up the windows for some natural air conditioning overnight as lows drop into the 50s inland and right around 60 near the lakes. && .LONG TERM /SATURDAY THROUGH MONDAY/... This coming weekend will be nothing short of spectacular after dealing with the heat and humidity over the past week. A sprawling dry Canadian-sourced surface high will move across the Great Lakes on Saturday and over New England on Sunday. Saturday will be abundantly comfortable with highs in the 70s, low dew points in the 40s/50s and ample sunshine to enjoy whatever plans you have. Even Sunday, as the surface high slides to our east and light southerly flow returns, highs will top out in the upper 70s to low 80s with continued low dew points in the 50s and plentiful sunshine. By Monday southwesterly flow will increase across the region as high pressure slides farther east, ushering in slightly warmer temperatures in the 80s and dew points back into the 60s, but continued dry weather. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... High pressure stacked over our region will keep fair VFR weather in place for most areas through Wednesday...although there will be a couple exceptions. The first will be the potential for some patchy fog across the Southern Tier after 08z tonight. This could impact sites like KJHW and KELZ with a few hours of MVFR to IFR conditions until 13z. The other will be the risk for scattered convection over the Southern Tier during the midday and afternoon of Wednesday. Any storms that do form will be slow moving and will likely contain frequent lightning. Outlook... Wednesday...VFR. Thursday and Thursday night...VFR to MVFR with the likelihood of thunderstorms. Friday...Mainly VFR with leftover showers ending. Saturday and Sunday...VFR. && .MARINE... High pressure centered over the Lower Great Lakes will generally remain in place through Wednesday before slowly settling to the southeast. This will keep a weak surface pressure gradient over the region with continued light to occasionally moderate winds and negligible waves. Looking further ahead...there will be an increasing risk for thunderstorms late Thursday and especially Thursday night. Freshening winds in the wake of these storms on Friday could lead to small craft advisory conditions for parts of Lake Ontario on Friday. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...RSH NEAR TERM...RSH SHORT TERM...JM LONG TERM...Church AVIATION...RSH MARINE...RSH
Hazardous weather outlook, Jul 3, 4:33 AM EDT, 12 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 433 AM EDT Tue Jul 3 2018 NYZ001>003-010-011-040845- Niagara-Orleans-Monroe-Northern Erie-Genesee- 433 AM EDT Tue Jul 3 2018 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and Tonight. The probability of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Heat indices may approach 95 degrees on Wednesday and Thursday afternoons. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ008-012-019>021-040845- Lewis-Wyoming-Chautauqua-Cattaraugus-Allegany- 433 AM EDT Tue Jul 3 2018 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and Tonight. The probability of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Isolated to widely scattered thunderstorms are possible Wednesday afternoon. More numerous thunderstorms are possible Thursday afternoon and evening. These storms will be capable of locally heavy rainfall, which could result in isolated flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ004>006-013-014-085-040845- Wayne-Northern Cayuga-Oswego-Livingston-Ontario-Southern Erie- 433 AM EDT Tue Jul 3 2018 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and Tonight. The probability of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Heat indices may approach 95 degrees on Wednesday and Thursday afternoons. Isolated to widely scattered thunderstorms are possible Wednesday afternoon. More numerous thunderstorms are possible Thursday afternoon and evening. These storms will be capable of locally heavy rainfall, which could result in isolated flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ007-040845- Jefferson- 433 AM EDT Tue Jul 3 2018 This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-040845- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 433 AM EDT Tue Jul 3 2018 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf Church
Nearby
Heat Advisories in New York, 2018Every heat advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.